A fixed point theorem for asymptotically regular mappings
Colloquium Mathematicum, Tome 64 (1993) no. 1, pp. 55-57
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_64_1_55_57,
author = {Jaros{\l}aw G\'ornicki},
title = {A fixed point theorem for asymptotically regular mappings},
journal = {Colloquium Mathematicum},
pages = {55--57},
year = {1993},
volume = {64},
number = {1},
doi = {10.4064/cm-64-1-55-57},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-64-1-55-57/}
}
Jarosław Górnicki. A fixed point theorem for asymptotically regular mappings. Colloquium Mathematicum, Tome 64 (1993) no. 1, pp. 55-57. doi: 10.4064/cm-64-1-55-57
Cité par Sources :